# SDR 200200220

- Difficulty date: April 4, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 94,071 hours, 25,344 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Part number: 65B136971
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 FLAP TRACK ATTACHMENT FITTINGS BOTH INBOARD AND OUTBOARD CORRODED (PITTED).  REMOVED AND REPLACED NR 3 TRACK ATTACH FITTINGS PER 747 MM 27-51-25.
